MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CSL-TR105-37
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on december 19th a patient received a laparoscopic hysterectomy and bilateral salpingo ovarectomy in which a cool seal trinity 37 was used.Procedure was completed successfully and the patient was discharged the next day.However patient was admitted the next day with a hematoma (14x8x7 cm) and low hemoglobin levels.Patient was given a blood transfusion and spent a few days in the hospital before being discharged.The cause of bhe bleeding could not be clinically identified.The patient did not require any additional surgical intervention and it was reported as fine.No other information is available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
COOLSEAL¿ TRINITY
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
ste 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
ste 200
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose, alajuela 20102- CRI
CS   20102 CRI
MDR Report Key16359950
Report Number3010377594-2023-00003
Device Sequence Number7370709
Product Code GEI
UDI-Device Identifier00850346007047
UDI-Public(01)00850346007047(10)22060022(11)220608(17)240608
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K202114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2024
Device Model NumberCSL-TR105-37
Device Catalogue NumberCSL-TR105-37
Device Lot Number22060022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Initial Report FDA Received Date02/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown